Ele-Math Home
JCA
Volume 1
Volume 2
Volume 3
Volume 4
Volume 5
Volume 6
Volume 7
Volume 8
Volume 9
Volume 10
Volume 11
Volume 12
Volume 13
Volume 14
Volume 15
Volume 16
Volume 17
Volume 18
Volume 19
Volume 20
Volume 21
Volume 22
Volume 23
Volume 24
Volume 25
Volume 26
Volume 27
Volume 28
Issue 1
Issue 2
Forthcoming papers
Editorial board
Information for authors
Open Access Info
Subscription
Contact
Submit a manuscript
Register
Login
Open Access Info
Open Access Journal
Jugal K. Prajapat
Geometric and monotonic properties of the Bessel functions
Recommend this article
DOI
DOI name:
Click to select
Find all available articles from these authors
Jugal K. Prajapat
Find more articles with the same subject classes
Primary
33C10
Secondary
30C45
Find more articles with the same keywords
Bessel functions
univalent functions
starlike function
convex functions
inclusion relations
Downloads
Abstract
Abstract
Full article
Full article